# SDR REXA2019011700086

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLE BRACKET BETWEEN AFT PRESSURE BULKHEAD AND FRAME 625.30 IN THE AFT EQUIPMENT BAY. REMOVED AND REPLACED BRACKET AT FRAME STATION 625 AND STRINGER 14L IAW SRM 51-42-21.
